Semi-linear impulsive higher order boundary value problems

Minhós Feliz Manuel and Carapinha Rui: Semi-linear impulsive higher order boundary value problems. (2020)

[thumbnail of ejqtde_spec_004_2020_086.pdf]
Teljes mű

Download (507kB) | Preview


This paper considers two-point higher order impulsive boundary value problems, with a strongly nonlinear fully differential equation with an increasing homeomorphism. It is stressed that the impulsive effects are defined by very general functions, that can depend on the unknown function and its derivatives, till order n − 1. The arguments are based on the lower and upper solutions method, together with Leray–Schauder fixed point theorem. An application, to estimate the bending of a onesided clamped beam under some impulsive forces, is given in the last section.

Item Type: Journal
Other title: Honoring the career of Jeffrey R. L. Webb on the occasion of his seventy-fifth birthday
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2020
Volume: 4
Number: 86
ISSN: 1417-3875
Number of Pages: 14
Language: English
DOI: 10.14232/ejqtde.2020.1.86
Uncontrolled Keywords: Differenciálegyenlet - határérték probléma
Additional Information: Bibliogr.: p. 12-14. ; összefoglalás angol nyelven
Date Deposited: 2021. Nov. 12. 12:25
Last Modified: 2021. Nov. 12. 12:25

Actions (login required)

View Item View Item